# SDR SWIA200820537

- Difficulty date: November 26, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 14,578 hours, 12,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6615 - CABIN EMERGENCY LIGHTS BETWEEN ROWS 9-12 INOP.  REPLACED HARNESS ASSEMBLY FOR AFT EMERGENCY LIGHT STRIP.
